Locally Hopf varieties of Lie algebras
Matematičeskie zametki, Tome 45 (1989) no. 6, pp. 56-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_6_a6,
author = {M. V. Zaicev},
title = {Locally {Hopf} varieties of {Lie} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {56--60},
year = {1989},
volume = {45},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_6_a6/}
}
M. V. Zaicev. Locally Hopf varieties of Lie algebras. Matematičeskie zametki, Tome 45 (1989) no. 6, pp. 56-60. http://geodesic.mathdoc.fr/item/MZM_1989_45_6_a6/